# SDR FDEA201506282106

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, OTBD AFT HINGE PIVOT, OTBD HOLE BORE CORROSION.  CORROSION REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING DIAMETER, HALF HINGE LUG 1.281 INCH, STRAP 1.220 INCH, FINAL DIAMETER, HALF HINGE LUG 1.326 INCH, STRAP 1.326 INCH, MAXIMUM  ALLOWABLE 1.220 INCH.  REPAIR ACCOMPLISHED IAW EA 1-5750-T0318612 PART 1.  REFER TO WRI 57502083 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
